# SDR MWEA97376

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Clip
- Condition: Corroded
- Location: Bs 157
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERV CHK, STA 157 LONG 28 AND 29 SHEAR CLIP CORRODED.  MAINT REPAIRED IAW SRM 53-05 FIG 3.
